# SDR DALA2025121609172

- Difficulty date: December 14, 2025
- Submitted: December 16, 2025
- Operation: Air carrier
- Aircraft: N706TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28165
- Aircraft time: 102,400 hours, 26,793 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Fod
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A ADVISES 2L DOOR APPEARS TO NOT ARM PROPERLY AT PUSHBACK.   FOUND FWD GIRT BAR FITTING NOT DISENGAGING. CLEANED DEBRIS AND LUBRICATED DOOR FITTINGS. ALL CHECKS AND INDICATIONS NORMAL REF B757 AMM 25-66. (7715830)
